RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 6, Pages 73–79 (Mi mz2210)  

This article is cited in 1 scientific paper (total in 1 paper)

On polynomial congruences

S. V. Konyagina, T. Steger

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1219 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:6, 596–600

Bibliographic databases:

Document Type: Article
UDC: 517
Received: 25.11.1993

Citation: S. V. Konyagin, T. Steger, “On polynomial congruences”, Mat. Zametki, 55:6 (1994), 73–79; Math. Notes, 55:6 (1994), 596–600

Citation in format AMSBIB
\Bibitem{KonSte94}
\by S.~V.~Konyagin, T.~Steger
\paper On polynomial congruences
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 6
\pages 73--79
\mathnet{http://mi.mathnet.ru/mz2210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296013}
\zmath{https://zbmath.org/?q=an:0830.11003}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 6
\pages 596--600
\crossref{https://doi.org/10.1007/BF02110354}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600022}


Linking options:
  • http://mi.mathnet.ru/eng/mz2210
  • http://mi.mathnet.ru/eng/mz/v55/i6/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Prakash, G, “The large sieve inequality for integer polynomial amplitudes”, Journal of Number Theory, 129:2 (2009), 428  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:342
    Full text:78
    References:36
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019